# SDR 2004UALA00631

- Difficulty date: July 1, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 37,419 hours, 12,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SPLICE STRAP BODY STATION 1400 BETWEEN STR 27L & STR 30L WAS FOUND CORRODED.  FRAME AT BS 1460 AND RBL 5.6 TO LBL 14.5 WAS FOUND CORRODED.  *S/D*  MAJOR REPAIRS ACCOMPLISHED.  J-CHANNELS INSTALLED ON THE FRAME.  EXTERNAL DOUBLER INSTALLED ON SKIN SPLICE STRAP.  INTERCOSTALS AND SHEAR TIES REPLACED.
